# SDR QXEA2022021500063

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 23,216 hours, 24,851 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 85361561104
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT RAIL 19 CORRODED AT FSX 435.000 RBL Y 40.  SEAT RAIL 19 AT FSX 435.000 RBL Y40 BLENDED WITHIN LIMITS IAW SRM 53-30-49-02-02 REV 21.
